MAUDE Adverse Event Report: BLACKSWAN VASCULAR, INC. LAVA-18, 6 ML; Embolization Agent, Vascular

BLACKSWAN VASCULAR, INC. LAVA-18, 6 ML; Embolization Agent, Vascular
Model Number SLLES186
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
While injecting first two syringes of lava, it was not seen on fluoro.The physician put the syringes under fluoro and they were not radiopaque.Another vial was opened.
 
Additional Manufacturer Narrative
A new review of this event was performed.A retrospective mdr has been filed due to the potential for serious injury out of an abundance of caution.The event did not involve death or serious injury and the patient was treated with another lava device that was on hand.The device labeling (ifu) states adequate fluoroscopic visualization must be maintained during lava delivery and to stop lava delivery if visualization is lost until adequate visualization is reestablished.Batch record review showed the device was manufactured to released specifications and had passing quality test results.

Brand Name
LAVA-18, 6 ML
Common Device Name
Embolization Agent, Vascular
Manufacturer (Section D)
BLACKSWAN VASCULAR, INC.
709 sandoval way
hayward CA 94544
Manufacturer Contact
melissa sanchez
709 sandoval way
hayward, CA 94544
MDR Report Key22667976
Report Number3005579300-2025-00006
Device Sequence Number18048906
Product Code QVG
UDI-Device Identifier00850055697027
UDI-Public(01)00850055697027(17)270817(10)10826
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLLES186
Device Lot Number10826
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown